# SDR F3LA99124

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Bs 975
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, INSPECTION REPORTED THE RT WING LOWER AFT WING-TO-BODY EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER AT BS 975R (M1157) AND SYSTEM CHECKED OKAY.   CYCLES: 10.  (X)
